# SDR QMLD2010F00108

- Difficulty date: May 12, 2010
- Submitted: May 12, 2010
- Operation: General aviation
- Aircraft: N880SL
- Make and model: Bolkms BK117B2
- Aircraft serial: 7130
- Aircraft time: 10,749 hours, 42,187 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 1172283812
- Condition: Cracked
- Location: Zone 100
- Part time: 10,749 hours, 42,187 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A REPAIR TO THE LEFT JACK PAD AND BELLY PANEL, FOUND THE RIGHT JACK PAD AND BELLY PANEL CRACKED.
